Just wandered back over to this forum to see if there were any more responses and realized I had put down the wrong dose. I am on 20 mg of Lexapro. I was on 10 mg and was recently increased to 20 mg. I truly felt a difference for a couple of weeks and now I feel as if I am struggling (mood wise) again. I have also had an increase in my kidney pain for a few weeks so it is hard to separate the two i.e. if my pain would decrease, my mood would probably improve as well. I really wanted to know if there was any "room" to increase my dose if my mood continues to decline. It looks as if there is a little wiggle room which is a good thing.
Thank you to each of you for your input : ) I am wandering back to the CP forum for now - Take care!
Pay It Forward : )
Please allow HealingWell to continue helping others by donating: https://www.healingwell.com/donate/
Every $1 counts!
"We are all spiritual beings having a human experience"
My illness: LPHS (a rare kidney disease causing severe chronic kidney pain and hematuria)
Co-Moderator for Chronic Pain Forum